# SDR ASAA0852935

- Difficulty date: May 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 2,137 hours, 628 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bellows
- Condition: Leaking
- Location: Prsov
- Part time: 2,137 hours, 628 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT DUCT PRESS SPLIT WITH RT DUCT CYCLING APPROX 60 CYCLES PER MIN. 10 000 N1 91.6 LT DUCT 40 PSI N2 94.7 RT DUCT40 50 PSI. 18 000 N1 96.7 LT DUCT 42 DUCT N2 96.7 RT DUCT 42 45 PSI 39 000 N1 90.7 LT DUCT 40 PSI. N2 93.8 RT DUCT 40 PSI.  CYCLING STOPPED APPROX FL230 ACCOMP LEAK CHECK OF BLEED AIR SYS FOUND BELLOWS OF PRSOV LEAKING AND B-NUTS FOR BLEED REG LOOSE.  TIGHTENED BLEED REG B-NUTS AND REMOVED AND REPLACED PRSOV 401 406 STEP G STEP 4. NEEDS TO BE ACCOMP ROTABLE PART NUMBER VERIFIED THRU SEAMC M. JACK PRSOV INSTALLED TEST ACCOMP REF MM 36 1104 STEP H, NO LEAKS NOTED.  ACCOMP ENG BLEED AIR OPS TEST OPS NORMAL.
